International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 1, Pages 57-62
Boundary control problem with an infinite number of variables
Mathematics Department, Faculty of Science, Branch of Cairo University, Beni Suef, Egypt
Received 15 March 2001
Copyright © 2001 Hussain A. El-Saify. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using a previous result by Gali and El-Saify (1983) and the theory
of Kotarski (1989), and Lions (1971), we formulate the boundary
control problem for a system governed by Neumann problem
involving selfadjoint elliptic operator of th order with an infinite number of variables. The inequalities which
characterize the optimal control in terms of the adjoint system are obtained, it is studied in order to construct algorithms attainable to numerical computations for the approximation of the control.